# SDR SWIA2025091000009

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N839SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15472
- Aircraft time: 9,924 hours, 9,664 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Condition: Ground Damage
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINGLET RAMP DAMAGE - THE T/E CLOSING RIB HAS MISSING EDGE MATERIAL, DENT AND CRACK DAMAGE NEAR 1-OFF NUTPLATE LOCATION NEAR WS 398.00 T/E  (FLIGHT 3898 - FILED OPEN)
